How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4630
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

I recently started using warticon for GW! I used them on my

Customer Question

Hey I recently started using warticon for GW! I used them on my behind and the warts went white and the cream seems to be working. I have also used the cream in my pubic area but the warts haven't went white and they are getting little red spots around them instead! What do I do ??
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. K. replied 1 year ago.

The redness is a sign that the treatment is working. The warts should begin to dry up and fall off. Keep applying the treatment as directed.